# SDR GTIA2018021202429

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 13,002 hours, 5,859 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED DURING DESCENT AT 10,000 TO 6000 FT,  TURNED THE NR 1 PACK OFF, ODOR LINGERED TO PARKING. NOTICABLE FROM CABIN TO MID CABIN.   R & R THE DEOILER SEAL ASSY. AND MATING RING IAW AMM 72-60-31, AND 72-60-29. PERFORMED A DECONTAMINATION OF ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00.  ENGINE RUNS PERFORMED,  NO LEAKS NOTED AND NO FUMES NOTED.
